# SDR ASAA2013041094427

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,227 hours, 7,740 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH TOTAL FUEL 39.8 AND EQUAL QUANTITIES IN MAIN TANKS, ALL FUEL PUMPS ON, CROSSFEED CLOSED, RT MAIN TANK QTY DECREASED APPROX 1000 LBS AFTER TAKEOFF DURING INIT CLIMB. FUEL LEAK QRH CONSULTED.  CONFIRMED NO FUEL LEAK.  TOTAL FUEL USED, TOTAL FUEL QTY, FUEL FLOWS CONFIRMED NORMAL. RT MAIN TANK APPEARED TO BE MOMENTARILY SUPPLYING NR 2 ENGINE INSTEAD OF CENTER TANK DURING INIT CLIMB.  RT MAIN TANK QTY STOPPED DECREASING WHEN CENTER PUMP CYCLED IAW QRH PROC.  NORMAL FUEL USAGE RESUMED UNTIL 430 INTO FLIGHT THEN RT MAIN QTY IND WENT BLANK FOR APPROX 10 SECONDS.  PERFORMED FIM TASK 28-41, TASK 807.  FAULT RESET NO CURRENT FAULT LOG INIT EVAL NO FAULTS NOTED FUEL INDICATION OPERATE NORMAL. GROUND TEST SHOW PASS.
